# SDR FDEA201410113113

- Difficulty date: October 11, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT FWD STRAP HAS CORROSION AT BS 1787 STRINGER 3 - 6R.  STRAP REMOVED AND REPLACED IAW SRM 51-40-02 REV 112. AND  SRM 51-40-02   REV 113 AND DWG148N3105 SHT 1 REV C.    REPAIR CLASSIFIED AS MAJOR.
